# SDR ASAA2021010333818

- Difficulty date: January 3, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 29,542 hours, 9,449 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250434020325043
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC N8420001, NOTICED J9 AND J10 HARNESSES DAMAGED AND REQUIRING REPLACEMENT.  GROUNDED-YES.  REMOVED AND REPLACED J9 AND J10 ON NR 2 ENGINE, REF B737-900 AMM 73-21-06 6.  FADEC SYSTEM TEST PASSES.
